# SDR SWIA972127

- Difficulty date: November 17, 2000
- Submitted: November 25, 2000
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 5,582 hours, 8,167 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: Unsecure
- Location: Fuel Door
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR LIGHT AND DOORS LIGHT ON MAP ILLUMINATED ON TAKEOFF ROLL.  INBOARD FUEL DOOR CAMLOCK NOT COMPLETELY SECURED.  LOCKED CAMLOCKS, OPS CHECK GOOD.
